# SDR DL72S011896

- Difficulty date: December 4, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 52,071 hours, 34,098 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Damaged
- Location: Sta 580 Str 28l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED STA 580 SHEAR TIE JUST OUTBD OF STR 28L PER SRM    53-10-4 FIG 15. SSI DATA RETRIEVAL FORM COMPLETED AND SENT
